Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Upper and lower bounds of the norm of solutions of differential equations

Author: V. Lakshmikantham
Journal: Proc. Amer. Math. Soc. 13 (1962), 615-616
MSC: Primary 34.90
MathSciNet review: 0137878
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Bellman, Stability theory of differential equations, McGraw-Hill, New York, 1953. MR 0061235 (15:794b)
  • [2] I. Bihari, A generalisation of a lemma of Bellman and its application to uniqueness problems of differential equations, Acta Math. Acad. Sci. Hungar. 7 (1956), 81-94. MR 0079154 (18:38c)
  • [3] C. E. Langenhop, Bounds on the norm of a solution of a general differential equation, Proc. Amer. Math. Soc. 11 (1960), 795-799. MR 0121522 (22:12260)
  • [4] V. Lakshmikanth, On the boundedness of solutions of non-linear differential equations, Proc. Amer. Math. Soc. 8 (1957), 1044-1048. MR 0096860 (20:3342)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.90

Retrieve articles in all journals with MSC: 34.90

Additional Information

Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society